# SDR SWIA202157480

- Difficulty date: February 9, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 39,055 hours, 36,450 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R35031263
- Condition: Corroded
- Location: Pass Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLLOR BEAM AT LBL 27 HAS MULTIPLE SPOTS OF CORROSION BETWEEN FS 574.00 AND FS 621.00 (C-CHECK RO 4/12/2021) REMOVED AND REPLACED FLOORBEAM CAP IAW REO 601R-53-61-7601 REV -- DATED 2021-03-15, REFER TO CONTINUE CARD FOR DETAILS OF WORK PERFORMED. MAJOR REPAIR TASK CARD 51-900-1003-SKY AND FORM M337 COMPLETED AND ATTACHED. NO WEIGHT CHANGE REQUIRED, PART FOR PART REPLACEMENT.
